# SDR PCAA9600316

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,550 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TORQUE SLOWLY REDUCING AT 14,000 FEET WITH POWER LEVER AT FIREWALL, TORQUE REDUCED TO 60 PERCENT.  REMOVED NR 2 ENGINE OUTBOARD IGNITOR AND 1 OUTBOARD DIFFUSER TUBE, INSPECTED LP AND HP COMPRESSORS AND TURBINES, NO DEFECTS FOUND.  INSTALLED IGNITOR, AND DIFFUSER TUBE.  REMOVED AND REPLACED HMU AND FUEL PUMP IAW PWC MM, OPERATIONAL AND LEAK CHECKED GOOD.  A/C RETURNED TO SERVICE.  (X)
